MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Model Number 175818
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the foley catheter had fell out.Customer reported that the three different patients had their lubrisil foley catheters fall out despite being secured by statlocks and the catheter balloons being filled.It was stated that two of the patients had new lubrisil catheters fitted, but these also fell out.The customer was unsure what may have caused these issues, but the user works on ward 3, and they have identified that the majority of the staff were positioning the statlock incorrectly and therefore leaving too much slack.It was also stated that they have now provided training on this.As far as i know, no other areas in the hospital were experiencing these issues.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "imperfection in balloon due to process".The dhr review could not be performed without a lot number.The instructions for use were found adequate and state the following: "warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17276252
Report Number1018233-2023-04936
Device Sequence Number3567498
Product Code EZL
UDI-Device Identifier00801741034176
UDI-Public(01)00801741034176
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175818
Device Catalogue Number175818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown